The withdrawal of any drug has must be as systematic as the consumption of it to stay away from dangerous after effects. Codeine Phosphate is a pain-relieving medicine that is prescribed for body ache, cough and Insomnia. The drug must only be consumed under the supervision of a medical professional, as it tends to cause dependence on the consumer.
You must know that Codeine phosphate 30 Mg belongs to that class of medicines that are known as Opioids, and are among the top causes of drug addiction. Anyone who get shocked on Codeine or use it for longer periods may experience severe withdrawal symptoms. It is true that the withdrawal can be very unpleasant, but good news is that the same is not very dangerous. For most of the people, the intense withdrawal symptoms ease out within a few days.
Chills and body shiversThe intensity of the withdrawal symptoms might differ from person to person, and the key reasons behind the changing intensity of the symptoms include:
The withdrawal symptoms from Codeine phosphate appear on skipping a designated dose. For instance, if you are taking medicine every 4 hours, then you may start experiencing the withdrawal symptoms after 4 to 5 hours without the medication. The duration for which the signs will be visible varies from one person to the other. Problems like muscle pain tend to get severe after a few days, and later on, begin to improve after several weeks.
Experiencing moderate to severe withdrawal symptoms after stopping any drug is quite common. You must not get depressed in such a situation and try to figure out ways to deal with it. In addition to the treatments elaborated above, a person must make healthy lifestyle changes to win the battle healthily
Your email address will not be published. Required fields are marked *